MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK; STOPCOCK, I.V. SET
Catalog Number B55005
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).The device has been received for evaluation, however, investigation is not yet complete.
 
Event or Problem Description
The event involved a 14" (36 cm) ext set w/4 gang 1o2® manifold w/baseplate (blue, green, yellow, red), check valve, clamp, rotating luer, 1 ext where the customer reported leaking, at the red knob, during patient infusion of a critical drug inotropes that came into contact with the patient and healthcare provider.There was patient involvement, but no harm was reported as a consequence of this event; there was work flow disruption and a spill kit was not used.
 
Additional Manufacturer Narrative
Received one (1) used b5505 ext set w/4 gang 1o2® manifold w/baseplate (blue, green, yellow, red) for inspection.No defects or anomalies were noted.Each valve was connected to a 36" head height fluid reservoir from the side port, primed, and left for 24 hours.There was leakage from the white button from the yellow button port.The reported complaint can be confirmed.The probable cause is related to a molding defect in the white button molded component used in the 1o2 smart valve.A device history review (dhr) lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
14" EXT SET W/4 GANG 1O2® MANIFOLD W/BASEPLATE (BLUE, GREEN, YELLOW, RED), CHECK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
colonia rancho santa clara, ma
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key19931623
Report Number9617594-2024-01085
Device Sequence Number12797169
Product Code FMG
UDI-Device Identifier00887709010079
UDI-Public00887709010079
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB55005
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer08/13/2024
Initial Report FDA Received Date08/07/2024
Supplement Report FDA Received Date09/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INOTROPES, MFR UNK; MICROCLAVE, ICU
Patient SexUnknown